# SDR 2007UALA02688

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 47,835 hours, 16,722 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON AFT CARGO DOOR ON LOWER AFT CORNER.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE.  INSTALLED DOUBLER REPAIR & PERFORMED FILLET SEAL.
